# SDR SWIA202157474

- Difficulty date: February 10, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT LBL9 HAS MULTIPLE SPOTS OF CORROSION FROM F.S. 409.00+128 TO F.S. 559.00     (C-CHECK RO 4/12/2021)    REMOVED AND REPLACED FLOOR BEAM AT LBL9  FROM F.S. 409.00+128 TO F.S. 559.00 AS REQUIRED IAW REO 601R-53-41-2871 REV-- DATED 2/12/2021.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE, SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
